# SDR C2XA04CL097

- Difficulty date: September 22, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145
- Aircraft serial: 145125
- Aircraft time: 13,021 hours, 9,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2863, THE CREW REPORTED THE EXIT ROW EMERGENCY LIGHTS AND (2) FLOOR STRIPS INOPERATIVE.  MAINTENANCE RESET ELECTRICAL POWER AND THE SYSTEM OPERATIONAL TEST WAS GOOD.
